# SDR DALA2024062706555

- Difficulty date: June 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 69,442 hours, 32,354 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 440 S8-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (1.000IN LENGTH) ON FUSELAGE FRAME AT INBOARD FASTENER HOLE STA 440 BTW S-8L & S-9L. FUSELAGE FRAME STA 440 BTW S-8L & S-9L WAS REPAIRED UNDER CARD(AMDS) 2526-01236-02A.
